# SDR DALA2023010308523

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 946-954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT LWR SILL AREA BTW STA Y=946-954 PROJECTION LONG 28R-29R OF AFT CARGO COMPARTMENT.  CORROSION LEVEL 2. WEB AT LWR SILL AREA BTW STA 946 TO STA 1002 PROJECTION LONG 28R-29R OF AFT CARGO WAS REPLACED IAW SRM 51-41-01-0G, SRM 51-41-02-0G PAR 4, SRM 51-41-04-0G PAR 9, SRM 51-41-05-0G PAR 8, AND SRM 51-41-08-0G PAR. 7.
